# SDR AALA20000446

- Difficulty date: March 9, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT ASSEMBLY IN COCKPIT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
